# SDR UPS96220945

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 7110 · Engine Cowling System
- Part: Flange
- Condition: Cracked
- Location: Bs 1352
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FLANGE ATTACHED TO ENG RING CRACKED APPROX .25 INCH STA 1352,1 O'CLOCK POS.  REMOVED RING ANGLE, RADIUSED OUT DAMAGE, NDT DET NO CRACK REMAINING.  REINSTALLED ANGLE, PER SRM 51-30-02 AND 51-10-01.
